Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hölder-continuity of the solutions for operators which are a sum of squares of vector fields plus a potential


Authors: G. Citti and G. Di Fazio
Journal: Proc. Amer. Math. Soc. 122 (1994), 741-750
MSC: Primary 35D10; Secondary 35B65, 35H05
MathSciNet review: 1207534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the local Hölder-regularity of weak solutions to $ \mathcal{L}u + Vu = 0$ where $ \mathcal{L}$ is a Hörmander hypoelliptic operator and the potential V belongs to a new class of functions which is the natural extension of Morrey spaces to this situation. We improve a recent result of Citti, Garofalo, and Lanconelli.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35D10, 35B65, 35H05

Retrieve articles in all journals with MSC: 35D10, 35B65, 35H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1207534-8
PII: S 0002-9939(1994)1207534-8
Article copyright: © Copyright 1994 American Mathematical Society